The gateway to Europe's
integrated metrology community.

Stochastic Properties of Confidence Ellipsoids after Least Squares Adjustment, Derived from GUM Analysis and Monte Carlo Simulations

Niemeier Wolfgang, Tengen Dieter

GUM analysis, geodetic network adjustment, stochastic properties, random number generator, Monte Carlo simulation

Document type Article
Journal title / Source Mathematics
Volume 8
Issue 8
Page numbers / Article number 1318
Publisher's name MDPI AG
Publication date 2020-8
ISSN 2227-7390
DOI 10.3390/math8081318
Language English

Back to the list view


Project title (JRP)
SIB60: Surveying: Metrology for long distance surveying
Name of Call / Funding Programme
EMRP A169: Call 2012 SI Broader scope (II)